Article co-authored by M. Caragiu (ONU), A. Zaharescu (UIUC) and M. Zaki (ONU) published in Fibonacci Quarterly
Dr. Mihai Caragiu, associate professor of mathematics, and Dr. Mohammad Zaki, assistant professor of mathematics, are co-authors, together with Dr. Alexandru Zaharescu (professor of mathematics at the University of Illinois at Urbana) of the article, “On Ducci Sequences with Algebraic Numbers” - which appeared in Fibonacci Quarterly 49 (2011), no. 1, 34–40. The article presents new results on Ducci sequences which you get by arranging n numbers in a circle and making a new circle by taking the difference between neighbors, ignoring any minus signs. You then repeat this operation to generate a list of numbers. These sequences are important in computer science.
Published: Mon, 10/25/2010 - 3:44pm